| Model Number |
TN DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer technical support specialist (cts) recommended the customer perform the sweep flow prime procedure.The customer performed sweep flow prime three times resolving the event.Section a patient data was not provided.Bec internal identifier - case-(b)(4).
Event or Problem Description
The customer reported patient samples recovered with high platelet (plt) results and no suspect messaging when cycled on their unicel dxh800 instrument compared to a rerun on an alternate instrument.Printouts of the event were requested, but not provided.There was no report of death, injury, or change to patient treatment as a result of this event.
Additional Manufacturer Narrative
The customer technical support specialist (cts) recommended the customer perform the sweep flow prime procedure.The customer performed sweep flow prime three times resolving the event.Section a patient data was not provided.Bec internal identifier - (b)(4).
Event or Problem Description